# SDR UPS05245867

- Difficulty date: December 9, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT LOOSE OUT OF FITTING ABOVE DOOR.  SECURED EMERGENCY EXIT LIGHT ON CASE AND INSTALLED LENS REF MM 33-50-67-2.
